| Model Number |
CU-192R |
| Medical Device Problem Codes |
Device Alarm System (1012); No Audible Alarm (1019); Alarm Not Visible (1022); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g9 monitor missed a vtach alarm.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10.Attempt # 1: 10/27/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 10/28/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied that the requested information cannot be provided.
Event or Problem Description
The biomedical engineer (bme) reported that the g9 monitor missed a vtach alarm.No patient harm was reported.
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the g9 monitor missed a vtach alarm.No patient harm was reported.Investigation summary: on 10/28/2025, the customer requested additional assistance in attempting to collect the printouts from the g9 monitor.Review data from the time of the event was no longer available.The customer requested that nihon kohden (nk) close the ticket.The g9 monitor was not returned to nk for evaluation, and the complaint could not be confirmed.As such, a root cause could not be determined.Nk will continue to trend and monitor.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/27/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 10/28/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied that the requested information cannot be provided.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
Event or Problem Description